MAUDE Adverse Event Report: SMITH & NEPHEW, INC. ELECTROBLD RSECTR,ELITE4.5/3BX; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

SMITH & NEPHEW, INC. ELECTROBLD RSECTR,ELITE4.5/3BX; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 7209700
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that during the procedure the blade did not do the coagulation function.There was a surgical delay greater than 30 minutes.A backup device was available to complete the procedure with no patient injuries.
 
Additional Manufacturer Narrative
Visual inspection and functional testing could not be performed because the device in question has not been returned for evaluation.Thus, the complaint could not be verified and a root cause could not be determined with confidence.It is difficult to perform an accurate evaluation of a failure without having the failed product to look at.As such the complaint is being closed without conclusion.However, if the product is returned in the future the complaint can be reopened and evaluated.Our quality department will continue to monitor for trends.

Brand Name
ELECTROBLD RSECTR,ELITE4.5/3BX
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
SMITH & NEPHEW, INC.
150 minuteman road
andover MA 01810
MDR Report Key7881318
Report Number3003604053-2018-00148
Device Sequence Number2507957
Product Code GEI
UDI-Device Identifier03596010475558
UDI-Public(01)03596010475558(17)200831(10)3811577
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K012314
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/14/2020
Device Model Number7209700
Device Catalogue Number7209700
Device Lot Number3811577
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/27/2018
Supplement Date Received by Manufacturer12/10/2018
Initial Report FDA Received Date09/17/2018
Supplement Report FDA Received Date12/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age19 YR